# SDR CA190506001

- Difficulty date: May 1, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bell 427
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Skid
- Part number: 427036118102
- Condition: Fractured
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) IT WAS REPORTED TO BELL:AFTER NORMAL FLYING WHEN THE HELICOPTER WAS BEING TOWED INSIDE THE HANGAR THE RH SKID TUBE FRACTURED JUST AFT OF THE INSERT ASSY 206-053-121-001. (TC# 20190506001)
